Tsuyoshi MIEZAKI
Tsuyoshi MIEZAKI
Verifierad e-postadress på edu.u-ryukyu.ac.jp - Startsida
Titel
Citeras av
Citeras av
År
On the zeros of Eisenstein series for Γ* 0 (2) and Γ* 0 (3)
T Miezaki, H Nozaki, J Shigezumi
Journal of the Mathematical Society of Japan 59 (3), 693-706, 2007
322007
Evaluation of a new method for the diagnosis of alterations of Lens culinaris agglutinin binding of thyroglobulin molecules in thyroid carcinoma
T Kanai, M Amakawa, R Kato, K Shimizu, K Nakamura, K Ito, Y Hama, ...
Clinical Chemistry and Laboratory Medicine (CCLM) 47 (10), 1285-1290, 2009
132009
The McKay–Thompson series of Mathieu moonshine modulo two
T Creutzig, G Höhn, T Miezaki
The Ramanujan Journal 34 (3), 319-328, 2014
122014
Toy models for DH Lehmer's conjecture
E Bannai, T Miezaki
Journal of the Mathematical Society of Japan 62 (3), 687-705, 2010
102010
An upper bound of he value of $$$$ of he suppor $$$$-designs of exremal binary doubly even self-dual codes
T Miezaki, H Nakasora
Designs, Codes and Cryptography 79 (1), 37-46, 2016
92016
On the existence of extremal Type II ℤ_ {2𝕜}-codes
M Harada, T Miezaki
Mathematics of Computation 83 (287), 1427-1446, 2014
72014
On the support designs of extremal binary doubly even self-dual codes
N Horiguchi, T Miezaki, H Nakasora
Designs, codes and cryptography 72 (3), 529-537, 2014
52014
On a generalization of spherical designs
T Miezaki
Discrete Mathematics 313 (4), 375-380, 2013
52013
An optimal odd unimodular lattice in dimension 72
M Harada, T Miezaki
Archiv der Mathematik 97 (6), 529-533, 2011
52011
An upper bound on the minimum weight of Type II Z2k-codes
M Harada, T Miezaki
Journal of Combinatorial Theory, Series A 118 (1), 190-196, 2011
52011
On a property of 2-dimensional integral Euclidean lattices
E Bannai, T Miezaki
Journal of Number Theory 132 (3), 371-378, 2012
42012
On the Mathieu mock theta function
T Miezaki
Proceedings of the Japan Academy, Series A, Mathematical Sciences 88 (2), 28-30, 2012
42012
The support designs of the triply even binary codes of length 48
T Miezaki, H Nakasora
Journal of Combinatorial Designs 27 (11), 673-681, 2019
32019
Congruences for the Fourier coefficients of the Mathieu mock theta function
T Miezaki, M Waldherr
Journal of Number Theory 148, 451-462, 2015
32015
Conformal designs and DH Lehmerʼs conjecture
T Miezaki
Journal of Algebra 374, 59-65, 2013
32013
Frames in the odd Leech lattice
T Miezaki
arXiv preprint arXiv:1207.0709, 2012
32012
On Euclidean designs and the potential energy
T Miezaki, M Tagami
arXiv preprint arXiv:1109.2226, 2011
32011
Toy models for DH Lehmer’s conjecture II
E Bannai, T Miezaki
Quadratic and Higher Degree Forms, 1-27, 2013
22013
On the zeros of Hecke-type Faber polynomials
E Bannai, K Kojima, T Miezaki
Kyushu Journal of Mathematics 62 (1), 15-61, 2008
22008
Average of Complete Joint Weight Enumerators and Self-dual Codes
HS Chakraborty, T Miezaki
arXiv preprint arXiv:2006.12781, 2020
12020
Systemet kan inte utföra åtgärden just nu. Försök igen senare.
Artiklar 1–20